# SDR FDEA202503140395

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR31 CROSSBEAN BETWEEN Y1456 AND   Y1959 REQUIRES EVALUATION CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR31 CROSSBEAM BETWEEN Y1456   AND Y1959 WAS EVALUATED AND FOUND NOT IN COMFORMITY WITH A300-600F SRM 53-10-15-201   FIG 212. REPAIRED IT PER A300-600F SRM53-10-15-201 FIG 212. EO 6-5100-7-5000 D7 PT1 WAS   COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS   CLASSIFIED AS "MAJOR" PER GMM6-2-100
